# SDR SWAA2018090624882

- Difficulty date: September 5, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 49,139 hours, 28,859 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB AT STAB STA 129.5, NR 3 VERTICAL STIFFENER CRACKED.  REPAIRED RIB PER SRM.
